# SDR DALA2022082905789

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 A.A. - A.D. 01 DISBOND ON DOUBLER REPAIR AT LE SLAT 6 TRAILING EDGE WEDGE, RH WING. ON ISS 115.3 UPPER SURFACE. CORRECTIVE ACTION: SUMMARY ON REF NRC 00099 DOUBLER REPAIR AT LE SLAT 6 TRAILING EDGE WEDGE, RH WING. ON ISS 115.3 UPPER SURFACE WAS REPAIRED PER B757-200 S.R.M. (2380686)
